# SDR WIW2004F00000

- Difficulty date: September 12, 2003
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N208JW
- Make and model: Cessna 208
- Aircraft serial: 20800166
- Engine: Pwa PT6A11
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 26430181
- Condition: Separated
- Location: Nlg Strut
- Component: Strut
- Component part number: 2643095202
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STRUT WAS RESEALED 5/1/01 SO FAILURE OCCURED AFTER THAT TIME.  AIRCRAFT WAS HAVING RECURING SHIMMY PROBLEMS WHICH LED TO THE STRUT DISASSEMBLY FOR INSPECTION.  DURING INSPECTION THE LOWER PLUG WAS FOUND SEPARATED FROM METERING PIN ASSEMBLY CAUSING THE DAMPENING EFFECT OF THE STRUT TO BE LOST.  CONDITION OCCURED DURING NORMAL OPERATION.  UNKNOWN PROBABLE CAUSE AND NO RECOMMENDATIONS TO PREVENT RECURRENCE.
